# SDR DALA2025100107137

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 9,896 hours, 2,404 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODOR IN FLIGHT DECK ON DECENT AND EMERGENCY DECLARED. O2 MASK DONNED. 1 FLIGHT ATTENDANT REPORTED FEELING LIGHTHEADED.   FOUND OIL BEHIND BOTH SPINNERS, REPLACED BOTH ENGINE FAN SHAFT COVER PACKING AND FOAM WASHED BOTH ENGINES PER AMDS WORK CARD 7200-9207-01 AND 7200-9307-02. (LP 7533126)
